Michael Mackey
Michael Mackey
Dirección de correo verificada de maths.ucd.ie - Página principal
Título
Citado por
Citado por
Año
On the second parameter of an (m, p)-isometry
P Hoffmann, M Mackey, MÓ Searcóid
Integral Equations and Operator Theory 71 (3), 389, 2011
352011
Isometries between JB*-triples
CH Chu, M Mackey
Mathematische Zeitschrift 251 (3), 615-633, 2005
202005
Local derivations on Jordan triples
M Mackey
Bulletin of the London Mathematical Society 45 (4), 811-824, 2013
162013
(m, p)-isometric and (m,∞)-isometric operator tuples on normed spaces
PHW Hoffmann, M Mackey
Asian-European Journal of Mathematics 8 (02), 1550022, 2015
132015
The manifold of finite rank projections in the algebra ℒ (H) of bounded linear operators
JM Isidro, M Mackey
Expositiones Mathematicae 20 (2), 97-116, 2002
112002
Angular derivatives on bounded symmetric domains
M Mackey, P Mellon
Israel Journal of Mathematics 138 (1), 291-315, 2003
82003
The density property for JB*-triples
S Dineen, M Mackey, P Mellon
Studia Mathematica 137 (2), 143-160, 1999
81999
-isometric and -isometric operator tuples on normed spaces
PHW Hoffmann, M Mackey
arXiv preprint arXiv:1212.5616, 2012
72012
A Schwarz lemma and composition operators
M Mackey, P Mellon
Integral Equations and Operator Theory 48 (4), 511-524, 2004
62004
Compact-like manifolds associated to JB*-triples
M Mackey, P Mellon
manuscripta mathematica 106 (2), 203-212, 2001
42001
The Quasi-invertible Manifold of a JB-triple and Angular Derivatives on Bounded Symmetric Domains
M Mackey
University College Dublin, 1999
41999
Homotopes of JB*-triples and a Russo—Dye Theorem
M Mackey
Asian-European Journal of Mathematics 2 (03), 465-475, 2009
32009
Transitivity of inner automorphisms in infinite dimensional Cartan factors
RV Hügli, M Mackey
Mathematische Zeitschrift 262 (1), 125-141, 2009
32009
The identity is isolated among composition operators
CH Chu, R Hügli, M Mackey
Proceedings of the American Mathematical Society 132 (11), 3305-3308, 2004
32004
Confined Banach spaces
S Dineen, M Mackey
Archiv der Mathematik 87 (3), 227-232, 2006
22006
The Grassmannian manifold associated to a bounded symmetric domain
M Mackey
LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, 317-324, 2000
22000
The quasi-invertible manifold of a JB*-triple
M Mackey, P Mellon
Extracta mathematicae 14 (1), 51-56, 1999
21999
Composition Operators on Weighted Spaces of Holomorphic Functions on JB*-triples
M Mackey, P Sevilla-Peris, JA Vallejo
Letters in Mathematical Physics 76 (1), 19, 2006
12006
On an angular derivative result of Fan
M Mackey, P Mellon
MATHEMATICAL PROCEEDINGS-ROYAL IRISH ACADEMY 102, 115-126, 2002
12002
Exhaustion of an interval by iterated Rényi parking
M Mackey, WG Sullivan
Journal of Mathematical Analysis and Applications 446 (1), 38-61, 2017
2017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20